About this Journal Submit a Manuscript Table of Contents
Journal of Probability and Statistics
Volume 2012 (2012), Article ID 527351, 20 pages
http://dx.doi.org/10.1155/2012/527351
Review Article

Methodology and Application of Adaptive and Sequential Approaches in Contemporary Clinical Trials

1Department of Biostatistics and Bioinformatics, Emory University, Atlanta, GA 30322, USA
2Winship Cancer Institute, Emory University, 1365-B Clifton Road, Room B4109, Atlanta, GA 30322, USA
3Department of Mathematics and Statistics, Georgia State University, Atlanta, GA 30303, USA

Received 29 June 2012; Revised 8 October 2012; Accepted 9 October 2012

Academic Editor: Xuelin Huang

Copyright © 2012 Zhengjia Chen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhengjia Chen, Yichuan Zhao, Ye Cui, and Jeanne Kowalski, “Methodology and Application of Adaptive and Sequential Approaches in Contemporary Clinical Trials,” Journal of Probability and Statistics, vol. 2012, Article ID 527351, 20 pages, 2012. doi:10.1155/2012/527351